# SDR AALA970547

- Difficulty date: March 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AA
- Make and model: Boeing 767223
- Aircraft serial: 22325
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

LT GEN DRIVE DISC LIGHT ON OVERHEAD PANEL ILLUMINATED.  LT GEN DRIVE ON EICAS ILLUMINATED.  DISCONNECTED LT GEN DRIVE FOR REMAINDER OF FLT.  REMOVED AND REPLACED LT IDG PE MM 24-11-01, NEEDS OPS AND LEAK CHECK.  PERFORMED OPERATIONAL AND LEAK CHECK OF LT IDG.  (M)
